# SDR SWAA2025051957253

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (6EA).  REPLACED PHOTOLUMINESCENT STRIP RT SIDE AT PASSENGER CABIN (6EA) IAW B737-700 AMM 33-51-15-400-802.
